# SDR A8JA0001

- Difficulty date: December 16, 2008
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N438CR
- Make and model: Beech 200BEECH
- Aircraft serial: BB438
- Aircraft time: 14,947 hours, 13,904 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 00325H4141
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RT WINDSHIELD MIDDLE PANE SHATTERED (INNER AND OUTER PANE REMAINED INTACT).  ACFT WAS 30 MINUTES INTO FLIGHT AT FL270.  ACFT CREW RECEIVED CLEARANCE TO LOWER ALTITUDE AND DIVERTED.  ACFT REMAINED UNTIL A FERRY PERMIT WAS ACQUIRED.  THE ACFT WAS THEN RELOCATED FROM FOR REPAIRS.
